Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Correction to the article: A cylindrical reformulation of Heegaard Floer homology

Robert Lipshitz

Geometry & Topology 18 (2014) 17–30

Correction to Geometry & Topology 10:1 (2006) 955–1097

Abstract

This note corrects a serious mistake in the computation of the embedded index in “A cylindrical reformulation of Heegaard Floer homology.” (The mistake is in a lemma about representing homology classes by surfaces.) It also corrects several smaller mistakes. The main results of the original paper are unchanged.

Keywords
Heegaard Floer homology, symplectic field theory, holomorphic curves, three-manifold invariants
Mathematical Subject Classification 2010
Primary: 57R17
Secondary: 57M27, 57R58
References
Publication
Received: 13 March 2013
Revised: 17 June 2013
Accepted: 17 July 2013
Preview posted: 21 November 2013
Published: 9 January 2014
Proposed: Yasha Eliashberg
Seconded: Walter Neumann, Ronald Stern
Authors
Robert Lipshitz
Department of Mathematics
Columbia University
MC 4425
2990 Broadway
New York, NY 10027
USA